# SDR DALA2019092005433

- Difficulty date: September 13, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,808 hours, 22,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 DOOR 1R HARD TO ARM. CORRECTIVE ACTION: R/R NEW DOOR SLIDE PER WORK CARD AND PERFORMED DVI, NO DAMAGE.
